American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Mark Luxton and Zhenhua Qu. Some results on tropical compactifications. Trans. Amer. Math. Soc. 363 (2011) 4853-4876. MR 2806694.
Abstract, references, and article information   
View Article: PDF

[2] Seunghun Lee. A note on adjoint linear systems. Proc. Amer. Math. Soc. 133 (2005) 1959-1964. MR 2137861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa. On tensor products of $k$-very ample line bundles. Proc. Amer. Math. Soc. 133 (2005) 687-692. MR 2113916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shulim Kaliman. On a theorem of Ax. Proc. Amer. Math. Soc. 133 (2005) 975-977. MR 2117196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vladimir Shpilrain and Jie-Tai Yu. Birational morphisms of the plane. Proc. Amer. Math. Soc. 132 (2004) 2511-2515. MR 2054774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Hausen and S. Schröer. On embeddings into toric prevarieties. Proc. Amer. Math. Soc. 132 (2004) 681-685. MR 2019942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tomasz Szemberg and Halszka Tutaj-Gasinska. General blow-ups of the projective plane. Proc. Amer. Math. Soc. 130 (2002) 2515-2524. MR 1900857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jaya N. Iyer. Linear systems on abelian varieties of dimension $2g+1$. Proc. Amer. Math. Soc. 130 (2002) 959-962. MR 1873767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arno van den Essen and Peter van Rossum. Triangular derivations related to problems on affine $n$-space. Proc. Amer. Math. Soc. 130 (2002) 1311-1322. MR 1879952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tomasz Szemberg. On positivity of line bundles on Enriques surfaces. Trans. Amer. Math. Soc. 353 (2001) 4963-4972. MR 1852089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Chiantini and C. Ciliberto. Weakly defective varieties. Trans. Amer. Math. Soc. 354 (2002) 151-178. MR 1859030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sai-Kee Yeung. Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 1387-1401. MR 1806736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Bauer. Smooth Kummer surfaces in projective three-space. Proc. Amer. Math. Soc. 125 (1997) 2537-2541. MR 1422846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Th. Bauer and T. Szemberg. Primitive higher order embeddings of abelian surfaces. Trans. Amer. Math. Soc. 349 (1997) 1675-1683. MR 1376538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sean Keel. Intersection theory of linear embeddings . Trans. Amer. Math. Soc. 335 (1993) 195-212. MR 1040263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jeanne Duflot and Rick Miranda. The Gaussian map for rational ruled surfaces . Trans. Amer. Math. Soc. 330 (1992) 447-459. MR 1061775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Daigle. A property of polynomial curves over a field of positive characteristic . Proc. Amer. Math. Soc. 109 (1990) 887-894. MR 1002155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Papantonopoulou. Corrigendum to: ``Embeddings in $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 89} (1983), no. 4, 583--586; MR0718977 (84k:14030)] . Proc. Amer. Math. Soc. 95 (1985) 533-536. MR 810158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Papantonopoulou. Embeddings in $G(1,\,3)$ . Proc. Amer. Math. Soc. 89 (1983) 583-586. MR 718977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Avinash Sathaye. On linear planes . Proc. Amer. Math. Soc. 56 (1976) 1-7. MR 0409472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joel Roberts. Singularity subschemes and generic projections . Trans. Amer. Math. Soc. 212 (1975) 229-268. MR 0422274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Audun Holme. An embedding-obstruction for projective varieties. Bull. Amer. Math. Soc. 80 (1974) 932-934. MR 0364253.
Abstract, references, and article information   
View Article: PDF

[24] T. Matsusaka. Global deformation of polarized varieties. Bull. Amer. Math. Soc. 80 (1974) 1-7. MR 0364246.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1